MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS

MERGE HEALTHCARE MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
Model Number MERGE PACS
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge pacs is a standards-based medical imaging diagnostic workstation that serves as an adjunct to assist the clinician to view, read, and report their findings.Merge pacs processes and displays medical images from dicom-compliant modalities.The device is designed to enable efficient workflows by maintaining clinicians' worklists and retrieving and managing studies for reading, reporting, communication, and storage.Merge pacs software runs on off-the-shelf computer hardware and can be configured to operate stand alone or to integrate with vendor-neutral imaging archives (vnas) such as i connect enterprise archive (icea) for image storage, and with radiological and hospital information systems (ris and his) and medical record systems (emr, ehr, etc.).On (b)(6) 2020, the customer reported that a study came in and the ct tech manually changed from unverified to unread and set the custom status to er.It updated everything as expected and showed on the radiologst's er worklist.A little later, the ct tech sent in scanned paperwork, which reverted the status back to unverified, thereby, removing the study from the radiologist's er worklist (which is expected behavior).However, the status of the study did not update to unverified on the ct tech's worklist as expected.The ct tech called the radiologist inquiring about the study and the radiologist did not have that study on their worklist.The ct tech then found that the study needed to be re-verified, thereby placing onto the radiologist's er worklist.The ct tech was not alerted that the study had been placed back in the unverified status and needed to be re-verified to unread.Based on this, there is a potential for delay in treatment that could cause harm to the patient.There have been no reports of patient injury or harm as a result of this issue.
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted (b)(6) 2020.It was determined that the study didn't show on worklist because the tech marked it as unread (so it would show on worklist) before the study completed importing.Therefore, it was unverified (uv), tech set to unread (ur,) and importer finished importing and set it back to uv which prevented it from showing on the worklist.The status was changed during import, which is the reason the status was reverted back by the importer.We have an image transferring status dimension that a worklist could be configured to use so that the tech knows not to validate (mark as unread) before images are done transferring.This is working as designed.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: g4 - date new information received by manufacturer.G7 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H3 - indication that device evaluated by manufacturer.H6 - evaluation codes: conclusion code: 19: cause traced to user.H10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE PACS
Common Device Name
PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10057595
Report Number2183926-2020-00020
Device Sequence Number16873097
Product Code LLZ
UDI-Device Identifier00842000100508
UDI-Public00842000100508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE PACS
Device Catalogue Number6.6.3.2
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1